# SDR DALA2023010400037

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,221 hours, 9,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP DOOR 4L WAS HARD TO DISARM UPON ARRIVAL. SECOND TRY WAS SUCCESSFUL. CORRECTIVE ACTION: CYCLED 4L DOOR OPEN/CLOSE AND ARM/DISARM OPS CK OK. NO OBSTRUCTION OR DEFECTS NOTED. (9854738)
